# SDR DALA2025012000439

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,839 hours, 28,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3164 BURNING SMELL APU & BLEED ON UPON ARRIVAL, FOUND PETROLEUM JELLY ON RT PACK COMPONENTS AND RECIRC FILTERS VERY DIRTY. CORRECTIVE ACTION: CLEANED COMPONETS & REPLACED RECIRC FILTERS, USING A320 AMM TASK 21-00-00-615- 802-A, DECONTAMINATED ECS USING BOTH ENGINES AND APU. (6383962)
